# SDR SWAA032810

- Difficulty date: December 24, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 56,087 hours, 47,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LOWER EXT FUSELAGE SKIN BULGED AT BS 527, LBL 7.  REPAIRED DAMAGED AREA PER BFG ER.
